| Model Number |
8422200 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
Event or Problem Description
It was reported that the device suddenly shut down during use on a patient.There were no health consequences for the patient reported.
Additional Manufacturer Narrative
The affected device was examined on-site by dräger service and the log file as well as the affected component were provided for further analysis at the manufacturer¿s site.Based on the analysis of the log file the reported event could be confirmed.A faulty pba m48.3 was identified as root cause which had caused a complete loss of function of the ventilator.The hardware analysis of the faulty pba m48.3 showed that the dc/dc converter had a malfunction and therefore the internal 4.2 vdc voltage supply on the printed circuit board failed.Since all other circuit parts on the assembly are supplied from this voltage, pba m48.3 lost its function completely as well as the central control, ventilation and display functions of the device.The faulty printed circuit board assembly pba m48.3 was already replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer´s specification.In case of a complete loss of function of the ventilator, the ventilation stops, and the safety valve opens automatically to the ambient allowing the patient for spontaneous breathing.The screen turns black and the secondary acoustic alarm system (piezo speaker) of the ventilation unit will be activated in order to alert the user to the situation.This alarm is energized from an independent power source and will be last for at least 2 minutes.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
Event or Problem Description